# SDR USAA2013053100009

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 40,601 hours, 22,822 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55380001005
- Part serial: CC2085
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS AT 9 SEPARATE LOCATIONS ALONG THE ENTIRE LENGTH OF THE RT ELEVATOR UPPER SURFACE.  REPLACED RT ELEVATOR IAW EO 5511Y295.
